# SDR SCNA97001

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Not Latched
- Location: Cabin
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CABIN WOULD NOT PRESSURIZE, L-2 DOOR WAS NOT SEALED PROPERLY.  DUMPED FUEL AND RETURNED TO CUN.  VISUALLY INSPECTED DOOR L-2 AND FRAME AND NO DAMAGE WAS FOUND.  SECURED DOOR AND DISPATCHED AIRCRAFT.
